# SDR USAASB99163

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 4030952906
- Condition: Failed
- Location: E/E Compt
- Part time: 34,533 hours
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SDF - FLT 1548 - ON TAKEOFF ROLL FROM SDF, AT APPROX 125 KNOTS, AIRCRAFT EXPERIENCED A BRIEF UNCOMMANDED YAW TO THE RIGHT WITH NO FEEDBACK THROUGH RUDDER PEDALS.  AFTER MOMENTARY YAW, REST OF TAKEOFF WAS NORMAL.  FLIGHT CONTINUED ON TO PIT WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE YAW DAMPER COUPLER.  SYSTEM FUNCTIONAL CHECK PERFORMED AND FOUND SATISFACTORY.  ALSO, REMOVED AND REPLACED THE RUDDER POWER CONTROL UNIT (S/N 801ASS, P/N 65C37053-9C).  OPERATIONAL CHECK GOOD.  (M)
